Uniqueness and stability in linear viscoelasticity

C. E. Beevers

Research output: Contribution to journalArticle

Abstract

In this paper we consider the mixed initial-boundary value problem for the linear dynamic theory of anisotropic viscoelasticity of creep type. If the classical solutions of this problem exist then conditions are specified to ensure that these solutions depend Hölder continuously on their initial data. The proof of this property employs, a Bernoulli transformation and follows a technique described by Murray and Protter [1]. Some uniqueness and further continuous dependence results are also established. © 1975 Birkhäuser-Verlag.

Original languageEnglish
Pages (from-to)177-186
Number of pages10
JournalZeitschrift für angewandte Mathematik und Physik ZAMP
Volume26
Issue number2
DOIs
Publication statusPublished - Mar 1975

Fingerprint

Mixed Initial-boundary Value Problem
Linear Viscoelasticity
Dynamics (theory)
Viscoelasticity
Continuous Dependence
Creep
Classical Solution
Bernoulli
Uniqueness

Cite this

@article{9092da72d4374ef7aed7cf6ef73ec4a5,
title = "Uniqueness and stability in linear viscoelasticity",
abstract = "In this paper we consider the mixed initial-boundary value problem for the linear dynamic theory of anisotropic viscoelasticity of creep type. If the classical solutions of this problem exist then conditions are specified to ensure that these solutions depend H{\"o}lder continuously on their initial data. The proof of this property employs, a Bernoulli transformation and follows a technique described by Murray and Protter [1]. Some uniqueness and further continuous dependence results are also established. {\circledC} 1975 Birkh{\"a}user-Verlag.",
author = "Beevers, {C. E.}",
year = "1975",
month = "3",
doi = "10.1007/BF01591506",
language = "English",
volume = "26",
pages = "177--186",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Physik ZAMP",
issn = "0044-2275",
publisher = "Birkh{\"a}user",
number = "2",

}

Uniqueness and stability in linear viscoelasticity. / Beevers, C. E.

In: Zeitschrift für angewandte Mathematik und Physik ZAMP, Vol. 26, No. 2, 03.1975, p. 177-186.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Uniqueness and stability in linear viscoelasticity

AU - Beevers, C. E.

PY - 1975/3

Y1 - 1975/3

N2 - In this paper we consider the mixed initial-boundary value problem for the linear dynamic theory of anisotropic viscoelasticity of creep type. If the classical solutions of this problem exist then conditions are specified to ensure that these solutions depend Hölder continuously on their initial data. The proof of this property employs, a Bernoulli transformation and follows a technique described by Murray and Protter [1]. Some uniqueness and further continuous dependence results are also established. © 1975 Birkhäuser-Verlag.

AB - In this paper we consider the mixed initial-boundary value problem for the linear dynamic theory of anisotropic viscoelasticity of creep type. If the classical solutions of this problem exist then conditions are specified to ensure that these solutions depend Hölder continuously on their initial data. The proof of this property employs, a Bernoulli transformation and follows a technique described by Murray and Protter [1]. Some uniqueness and further continuous dependence results are also established. © 1975 Birkhäuser-Verlag.

UR - http://www.scopus.com/inward/record.url?scp=34250403649&partnerID=8YFLogxK

U2 - 10.1007/BF01591506

DO - 10.1007/BF01591506

M3 - Article

VL - 26

SP - 177

EP - 186

JO - Zeitschrift für angewandte Mathematik und Physik ZAMP

JF - Zeitschrift für angewandte Mathematik und Physik ZAMP

SN - 0044-2275

IS - 2

ER -